# SDR CAL950801

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13234
- Make and model: Boeing 737217
- Aircraft serial: 19888
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 664
- Part time: 71,080 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN FUSELAGE FRAME AT RIGHT BS 664, WL 191.5, STRINGER 18A SHEAR BEAM.  THE AREA WAS REPAIRED IAW ECRA 5310-03156 AND IAW BAC SERVICE BULLETIN 737-53-1082, REV 3, FIG 1.  (M)
